... recently began sweating profusely. I am trying to figure out if the sweating is from taking to many or a withdrawl. Any help appreciated
Opiates like percocet generally don't cause hyperhidrosis. If you are taking too many then you may be damaging your liver and kidneys from the acetaminophen in the percocet. On the other hand, if you have recently cut back on the amount you are taking, you could be experiencing withdrawal symptoms such as insomnia and general body aches with sweating and/or chills. Sweating could also be unrelated to the percocet use such as from hormonal changes.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2010 • 3 answers
Posted 28 Jun 2013 • 2 answers
Posted 2 Jun 2016 • 1 answer
Posted 24 Sep 2016 • 1 answer
I am taking Percocet 10mg/325 can I also take my 50 mg tramadol with it. I have a hard time sleepin?
Posted 28 Jan 2017 • 2 answers